MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17th nov 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-3652tsp, fibertak® rc suture anchor, (blue), and 1 unit of ar-3653sp, knotless 2.6 fibertak® rc soft anchor, 1.7 mm tigertape¿ loop(white/black), #2 tensionable suture (blue), self-punching, qty.5, the ar-3652tsp was misaligned during use.Ar-3653sp was changed to and the surgeon used the drill and sleeve, but the anchor was still pulled out.This was detected during an instability procedure on (b)(6) 2025.The procedure was completed successfully by opening another type of anchor.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex determined the most likely cause.The most likely cause of the reported and observed failure is user error.This included improper bone preparation, excessive force, misaligned insertion, and/or prying or levering the device during insertion, resulting in device damage.The complaint allegation was confirmed upon reviewing the customer's attached picture, which displayed two devices; it was noted that the inserter of the ar-3652tsp fibertak® rc suture anchor (blue) was bent at the distal end close to the tip.

Brand Name
SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23719730
Report Number1220246-2025-05431
Device Sequence Number13286960
Product Code MBI
UDI-Device Identifier00888867362925
UDI-Public(01)00888867362925(11)250421(17)300331(10)15422903
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Device Catalogue NumberAR-3652TSP
Device Lot Number15422903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown